Okay, I'm not going to post my whole childhood, but 3 years ago I found out what really happened to me as a young child. I also remember having a massive panick attack, and my step mother not knowing what it was and to just wait until my dad got home (1am) This was about 4 years ago. During that panick attack I felt, numb, vomiting, throat felt closed, headache, non stop crying, bloody nose. and this all started for no reason. as I can remember.
2.5 years ago, I was put on meds, for all the crap they told me I was diagnosed with, ( ADHD, Social Phobia ( Anxiety) OCD, and PTSD.) I've been on 60 mg of Celexa since then, and they have increased my Ativan, which you're only supposed to be on for up to 3 weeks. I've been on for 3 years. and I'm on 2 mg, 4 times a day. Nothing is working. I feel like a failure, I dont know if this is some sick cycle, meds, to keep us sick. But how much more of this nasty feeling can I take everyday, if those medications dont work? and I'm afraid of wheening myself off, because I've tried before and felt so sick, no strength and took my regular dose to feel better again. Anyone in this position? Please help.
Hey-this is WendyJones. I am not in that position but have many of the same diagnosis as you do. Not only do you have anxiety, there is anxiety involved in ADHD,OCD, and PTSD. You are loaded with anxiety girl!!! I have a tendency to trust my doctor and if I have questions I ask him. Do you feel that you can trust you doctor? Can you reply back and tell me how your meds do not work and make you sick? Some of the meds I have taken in the past did make me feel worse. I let my doctor know and he switched me to a different drug. Sometimes I did not see change fast enough or at all. It is hard to see change in ourselves. I know with my PTSD it took me many years to heal inside enough for me to talk about it openly with my therapist. Some things just take longer to heal than other things do. We have to be patient with ourselves. The one thing I did not realize for so long is that I was worth all the time it took. You are worth all the time it takes you to heal also. I still have anxiety and PTSD but it is manageable today. I take meds still also. Maybe you can have a talk with your psychiatrist and let him/her know exactly know what you are feeling about your medications. I feel like he/she is on your side and wants the best for you. Sometimes they get a little hardcore. Keep on your medications my dear and communicate with your doctor more. Let me know how things are going. Hang in there. WendyJones
It wasn't until I was an adult that I realized I had been having anxiety attacks since I was a child. I never spoke of it to family because there were no words to explain what was actually happening to me. I believe that since I was a sensitive person, it made my anxiety more acute. I didn't actually take medication (klonapin) until I was in my thirties. I am allowed to take 1mg. a day - but I don't always take it. I'm also on Abilify, as well as meds to help me sleep each night. If you really want to get off ativan, you will need to do it under the guidance of your doctor. Depakote is typically taken when you're coming off of benzo's, otherwise you could have seizures. You sound pretty disgusted with the entire mess you are going through. I can't say I blame you ... but no matter what you believe, ativan is not doing you any harm. I understand that you would like it to alleviate your symptoms and I'm sorry that you continue to feel the way that you do. You didn't say whether you were seeing a therapist/counselor. For some people, a combination of meds and therapy is most helpful. Sometimes it helps to find a different doctor to treat you! I understand that you are frustrated, but you are most definitely NOT a failure. You are a survivor! Anyone that has gone through these disorders are stronger than they realize! I have a daughter that also suffers from panic disorder, OCD and ADD as well. She is doing the best that she can. She takes her meds, goes to counseling and knows that I understand everything she is going through. It's a day by day journey, and it's important that she face whatever fears are 'buried' in her anxiety. I do wish you the very best ... take care and God bless you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.